Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kruglov, Evgenii Valentinovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:218
Abstract pages:841
Full texts:264
References:47
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person27432
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/603015

Publications in Math-Net.Ru
2020
1. V. Z. Grines, E. V. Kruglov, O. V. Pochinka, “The Topological Classification of Diffeomorphisms of the Two-Dimensional Torus with an Orientable Attractor”, Rus. J. Nonlin. Dyn., 16:4 (2020),  595–606  mathnet  mathscinet
2. V. Z. Grines, E. V. Kruglov, O. V. Pochinka, “Scenario of a Simple Transition from a Structurally Stable 3-Diffeomorphism with a Two-Dimensional Expanding Attractor to a DA Diffeomorphism”, Trudy Mat. Inst. Steklova, 308 (2020),  152–166  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 308 (2020), 141–154  isi  scopus
2017
3. O. V. Pochinka, E. V. Kruglov, A. Y. Dolgonsova, “Scenario of reconnection in the solar corona with a simple discretization”, Nelin. Dinam., 13:4 (2017),  573–578  mathnet  elib
2016
4. M. V. Dolov, E. V. Kruglov, “On the number of linear particular integrals of polynomial vector fields”, Zhurnal SVMO, 18:1 (2016),  27–30  mathnet  elib
2015
5. Yu. A. Kuznetsov, E. V. Kruglov, D. A. Burlakova, “Mathematical model of economic growth based on the accumulation of human capital with discrete time”, Zhurnal SVMO, 17:2 (2015),  58–65  mathnet  elib
2002
6. E. V. Kruglov, E. A. Talanova, “On the Realization of Morse–Smale Diffeomorphisms with Heteroclinic Curves on a 3-Sphere”, Trudy Mat. Inst. Steklova, 236 (2002),  212–217  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 201–205
1995
7. M. V. Dolov, E. V. Kruglov, “On the number of semi-algebraic partial integrals of a class of dynamical systems with a cylindrical phase space”, Differ. Uravn., 31:6 (1995),  949–954  mathnet  mathscinet; Differ. Equ., 31:6 (1995), 888–893
8. M. V. Dolov, E. V. Kruglov, “On limit cycles for a class of dynamical systems with a cylindrical phase space”, Differ. Uravn., 31:5 (1995),  752–758  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 695–701
9. M. V. Dolov, E. V. Kruglov, “Singularities of Darboux type of integrals of semialgebraic differential equations”, Matem. Mod., 7:5 (1995),  31  mathnet  zmath

Presentations in Math-Net.Ru
1. On the Number of Linear Partial Integrals of Alebraic Differential Equations
M. V. Dolov, E. V. Kruglov
International Conference on Differential Equations and Dynamical Systems
July 6, 2014 11:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021